# SDR CALA2018100802058

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 94,660 hours, 26,818 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N10051
- Part serial: 0368
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT COME DOWN PER FIM 32-30-00-815-805, NLG LOCK ACTUATOR REQUIRES REPLACEMENT; REMOVED NLG LOCK ACTUATOR PER AMM 32-34-02. INSTALLED NLG LOCK ACTUATOR PER AMM 32-34-02-404-009 EXCEPT STEP 6 DUE TO BAD CASTLE NUT( LP 7983981). REQUIRES OPS AND LEAK CHECKS. ROTABLE PARTS CHANGE WAS INDICATED - TT 1490881 SN OFF 0368 ACTUATOR, ASSY-  OFF 75-3232-9-0003 0368 ON 75-3232-9-0003 0613 COMPLIED WITH RII INSP OF INSTALLATION OF NLG LOCK ACTUATOR EXCE PT STEP 6 DUE TO BAD NUT REF LOG 7983981 INSTALLED BOLT, WASHER, CASTLATED NUT, AND COTTER PIN PER AMM 32-34-02-404-009 STEP E (6) ON THE LOCK ACTUATOR FOR THE NOSE LANDING GEAR. OPERATIONAL CHECK GOOD. LEAK CHECK GOOD. GEAR EXTENTION AND RETRACTION TEST GOOD. C/W RII INSP OF STEP E6 AS WELL AS LEAK CHECK, OPSCHECK AND GEAR SWING. ALL WAS SATISFACTORY
